MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE

ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE
Model Number R2007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a ctif procedure (consisting of a hiatal hernia repair (hhr) procedure, conducted either laparoscopically or robotically, followed by a transoral incisionless fundoplication (tif) procedure).The tif procedure was uneventfully completed, and the patient was discharged.On the next day following the procedures, the patient returned to the hospital complaining of shortness of breath and was admitted.The patient underwent bloodwork and a ct scan on an unknown date and was diagnosed with a pulmonary embolism.Anticoagulant medication was administered.The patient was discharged on an unknown date.
 
Additional Manufacturer Narrative
The physician is not alleging a product malfunction contributed to or caused the adverse event and the device was not returned to endogastric solutions (egs) for evaluation.The device was discarded at the medical facility by hospital staff and is unavailable for return to egs.Per the physician, the pulmonary embolism possibly occurred due to distant history of pulmonary embolism.Based on the available information received by egs, the cause of the reported pulmonary embolism cannot be conclusively determined.It cannot be conclusively determined if the patients prior history of pulmonary embolism diagnosis, hhr procedure, tif procedure, or a combination of both these contributed to or caused this adverse event.
 
Additional Manufacturer Narrative
This medwatch supplemental report is being submitted due to a retrospective review of egs complaints [(b)(4)] by merit medical's systems inc, [(b)(4)] pms team for any identified complaint discrepancies requiring corrections/additional information per 21 cfr 803.Merit medical systems inc.(b)(6).Corrections to this medwatch report: d6a - implant date was added updated g3- date received by manufacturer merit medical updated/replaced g code to include: 788 updated/replaced b code to include: 4114 updated/replaced c code to include: 3221 updated/replaced d code to include: 67.

Brand Name
ESOPHYX Z+
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th st
suite 100
redmond WA 98052
Manufacturer Contact
darin hammers
18109 ne 76th st
suite 100
redmond, WA 98052
6784279065
MDR Report Key19084349
Report Number3005473391-2024-00217
Device Sequence Number15524599
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public(01)00810275011089(17)250626(10)403587
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberR2007
Device Catalogue NumberR2007
Device Lot Number403587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight148 KG